# SDR ASOA2018102335270

- Difficulty date: October 13, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 40,742 hours, 37,452 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611240
- Condition: Cracked
- Location: Fuselage
- Part time: 40,742 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO 7315618 JOB 7731565 OP 28: WHILE ACCOMPLISHING REO 601R-53-61-1240, IT WAS FOUND THAT THE CRACK AT RBL 27.50 EXTENDS ABOVE THE CUTOUT LIMITATIONS OF REO 601R-53-61-1240. DEVIATION TO REO 601R-53-61-1240 REQUIRED. C/A:COMPLIED WITH REO 601R-53-61-6727 REV.--, DATED 2018-10-4 - REPAIR AND MODIFICATION TO F.S. 621.00 PRESSURE BULKHEAD WEB (DEVIATION TO GENERIC REO 601R-53-61-1240 REV.D).
